Minkowski-Ebenen mit Spiegelungen.

Karl Jakob Dienst

Monatshefte für Mathematik (1977)

  • Volume: 84, page 197-208
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Dienst, Karl Jakob. "Minkowski-Ebenen mit Spiegelungen.." Monatshefte für Mathematik 84 (1977): 197-208. <http://eudml.org/doc/177837>.

author = {Dienst, Karl Jakob},
journal = {Monatshefte für Mathematik},
pages = {197-208},
title = {Minkowski-Ebenen mit Spiegelungen.},
url = {http://eudml.org/doc/177837},
volume = {84},
year = {1977},

AU - Dienst, Karl Jakob
TI - Minkowski-Ebenen mit Spiegelungen.
JO - Monatshefte für Mathematik
PY - 1977
VL - 84
SP - 197
EP - 208
UR - http://eudml.org/doc/177837
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.